Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 42, NWS Memphis, TN

June 8, 2015Benton County, Tippah County, Mississippi

NWS Memphis, TN issued this flash flood warning at Jun 8, 2015, 10:29 PM CDT for Benton County, Tippah County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2015, 10:29 PM CDT (03:29 UTC)
Expired
Jun 9, 2015, 12:30 AM CDT
In force
2 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Benton County, MS, Tippah County, MS

The radar

The Memphis radar (KNQA), 100 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 3.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 895 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
895 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1707 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

968 
WGUS54 KMEG 090329
FFWMEG
MSC009-139-090530-
/O.NEW.KMEG.FF.W.0042.150609T0329Z-150609T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1029 PM CDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN NORTHEASTERN MISSISSIPPI...
  TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI...

* UNTIL 1230 AM CDT

* AT 1029 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAS
  OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL PRODUCE
  AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  RIPLEY...LAMAR...BLUE MOUNTAIN...SNOW LAKE SHORES...CANAAN...
  GRAVESTOWN...HICKORY FLAT...ASHLAND...POTTS CAMP...FALKNER...
  DUMAS...CLARYSVILLE...PEOPLES...TIPLERSVILLE...PINE GROVE...
  BETHEL...WINBORN...BRODY...MURRY AND HAMILTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3460 8930 3484 8930 3485 8935 3498 8935
      3488 8882 3486 8882 3486 8876 3476 8875
      3475 8872 3460 8872

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 9:50 PM CDT, 39 minutes earlier.

Area forecast discussion, Jun 8, 9:50 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
950 PM CDT MON JUN 8 2015

.UPDATE...

NO MAJOR UPDATES PLANNED FOR THE REMAINDER OF THIS EVENING.

&&

.DISCUSSION...

A MID LEVEL SHORTWAVE CONTINUES TO PUSH SOUTHEAST ACROSS THE
TENNESSEE VALLEY THIS EVENING. THIS HAS TRIGGERED SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS WHICH ARE NOW MAINLY CONFINED
TO AREAS ALONG AND SOUTH OF INTERSTATE 40. STORMS SHOULD CONTINUE
TO PROPAGATE SOUTHEASTWARD THROUGH THE NIGHT WITH LIKELY POPS
CONTINUING AFTER MIDNIGHT ACROSS NORTHEAST MISSISSIPPI. A FEW
STRONG STORMS WITH SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL
WILL CONTINUE THIS EVENING AS THE THERMODYNAMIC ENVIRONMENT ALONG
AND SOUTH OF THE CONVECTION REMAINS UNSTABLE. A FEW SEVERE STORMS
CANNOT BE RULED OUT WITH DAMAGING WIND GUSTS POSSIBLE IN NORTHEAST
MISSISSIPPI. THE CURRENT FORECAST HANDLES THE SITUATION WELL AND
NO MAJOR UPDATES ARE PLANNED FOR THE REMAINDER OF THIS EVENING.

JLH

&&

.PREV DISCUSSION... /ISSUED 253 PM CDT MON JUN 8 2015/

DISCUSSION...

MAIN CONCERNS ARE NEAR-TERM...SURROUNDING THE ONGOING SEVERE
THREAT WHICH WILL LIKELY LAST THROUGH MID TO LATE EVENING FOR MUCH
OF THE MID-SOUTH...

CURRENTLY...A FRONTAL BOUNDARY WAS MOVING SOUTH APPROACHING
SOUTHEAST MO WHICH HAS BEEN PROVIDING FOCUS FOR THUNDERSTORM
DEVELOPMENT EARLY THIS AFTERNOON. SCATTERED THUNDERSTORMS HAVE
DEVELOPED EAST OF I-55 BUT HAVE LARGELY REMAINED BELOW SEVERE
LIMITS. CONFLUENCE ZONES/DIFFERENTIAL HEATING BOUNDARIES HAVE
PROVIDED FOCI FOR WARM SECTOR THUNDERSTORM DEVELOPMENT AND THIS
SHOULD CONTINUE THROUGH LATE AFTERNOON. THE AIRMASS IS
CHARACTERIZED BY SBCAPES AT OR ABOVE 1500 J/KG AREA-WIDE WHICH
SHOULD FOSTER VIGOROUS CONVECTIVE UPDRAFTS. KINEMATIC PROFILES ARE
NOT OVERLY CONDUCIVE...ALTHOUGH THEY ARE BECOMING MORE SO AS THE
AFTERNOON PROGRESSES. THE STRONGEST DEEP LAYER SHEAR IS RELEGATED
TO NORTHERN TENNESSEE WHERE 35-40 KTS OF EFFECTIVE SHEAR IS IN
PLACE. STORMS SHOULD CONTINUE TO ORGANIZE WITH DAMAGING WINDS AND
MARGINALLY SEVERE HAIL THE MAIN THREATS THROUGH THE REST OF THE
AFTERNOON.

FOR TONIGHT...CONVECTION WILL DIMINISH IN INTENSITY AND COVERAGE
AS THE FRONTAL BOUNDARY PUSHES SOUTH. MODELS CONTINUE TO BE
AGGRESSIVE IN SHUNTING THE FRONT THROUGH THE MID-SOUTH WHICH
SUGGESTS A DRIER FORECAST THAN PREVIOUS FORECASTS. THE TEMPERATURE
GRADIENT ASSOCIATED WITH THE FRONT IS WEAK AT BEST...SO
TEMPERATURES WILL STILL BE ABOVE AVERAGE EVEN IN THE POST-FRONTAL
AIRMASS TOMORROW. DEWPOINTS WILL DECREASE SLIGHTLY SO HEAT INDICES
WILL BE LOWER TOMORROW THAN THEY HAVE BEEN THE PAST FEW DAYS.
AIRMASS THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTHERN
MISSISSIPPI THROUGH MID-WEEK AS SURFACE HIGH PRESSURE BEGINS TO
BUILD BACK INTO THE REGION.

BY LATE WEEK...MODEL SOLUTIONS AGREE THAT A SUMMERTIME REGIME
SHOULD BECOME ESTABLISHED AS RIDGING DEVELOPS WITH THUNDERSTORM
CHANCES EXPECTED DAILY DURING PEAK HEATING. THESE DIURNAL STORMS
WILL DIMINISH DURING THE NIGHTTIME HOURS WITH THIS CYCLE
REPEATING FOR THE FORESEEABLE FUTURE. TEMPERATURES WILL LIKELY BE
NEAR TO ABOVE AVERAGE THROUGH THE PERIOD.

TVT

&&

.AVIATION...

00Z TAF SET

THE NEXT COUPLE OF HOURS STILL POSES A VICINITY THREAT FOR
THUNDER AT EACH SITE...WITH AN ADDITIONAL CHANCE FOR AN ON
STATION SHOWER. OTHERWISE...THIS TAF PERIOD IS EXPECTED TO BE
VFR...WITH SOME LIGHT FOG/MVFR VSBY POSSIBLE AT BOTH MKL AND TUP
NEAR SUNRISE. WINDS WILL BE LIGHT AS THE COLD FRONT WEAKENS OVER
THE REGION. LATE IN THE PERIOD A FEW STORMS MAY REFORM NEAR
TUP...BUT COVERAGE SUGGESTS A VCTS REMARK.

JAB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 8, 9:54 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
954 PM CDT MON JUN 8 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-100500-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
954 PM CDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TONIGHT ACROSS
NORTH MISSISSIPPI. ISOLATED STRONG TO DAMAGING THUNDERSTORM WIND
GUSTS...SMALL HAIL...HEAVY RAINFALL...AND DANGEROUS CLOUD TO
GROUND LIGHTNING WILL OCCUR WITH THE STRONGEST STORMS. THE STRONG
TO SEVERE THUNDERSTORM THREAT SHOULD DIMINISH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY STORM DAMAGE...LARGE HAIL...OR FLOODING TO THE
NATIONAL WEATHER IN MEMPHIS TENNESSEE.

JLH

In the hours before

Special weather statement, Jun 8, 5:59 PM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
559 PM CDT MON JUN 8 2015

TNZ004-082330-
HENRY TN-
559 PM CDT MON JUN 8 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 630 PM CDT FOR...

NORTHEASTERN HENRY COUNTY IN NORTHWEST TENNESSEE...

AT 559 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 12 MILES SOUTHEAST OF
MURRAY...MOVING SOUTH AT 15 MPH.

PEOPLE IN NORTHEASTERN HENRY COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3636 8802 3636 8809 3632 8810 3650 8829
      3650 8806 3644 8806 3640 8802 3637 8800
TIME...MOT...LOC 2259Z 354DEG 12KT 3652 8812
Local storm report, Jun 8, 7:04 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
704 PM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     POTTS CAMP              34.65N 89.31W
06/08/2015                   MARSHALL           MS   BROADCAST MEDIA

            2 LARGE TREES DOWN ON HOUSES IN POTTS CAMP AREA.

0210 PM     HAIL             BUENA VISTA             35.97N 88.28W
06/08/2015  E1.25 INCH       CARROLL            TN   BROADCAST MEDIA

            LARGE HAIL REPORTED.

0215 PM     TSTM WND DMG     BELLS                   35.72N 89.09W
06/08/2015                   CROCKETT           TN   BROADCAST MEDIA

            LARGE TREES DOWN BLOCKING HIGHWAY 79 AROUND THE FORKED
            DEER RIVER BRIDGE NEAR BELLS.

0220 PM     TSTM WND DMG     BELLS                   35.72N 89.09W
06/08/2015                   CROCKETT           TN   TRAINED SPOTTER

            TREES DOWN AND HOUSES DAMAGED ALONG HIGHWAY 412 NEAR
            BELLS.

0220 PM     TSTM WND DMG     S DYER                  36.07N 88.99W
06/08/2015                   GIBSON             TN   EMERGENCY MNGR

            TOPS OF TREES SNAPPED. MAIL BOXES DAMAGED AROUND THE
            GIBSON HIGH SCHOOL AREA AND AROUND 130 TRENTON HIGHWAY.

0413 PM     TSTM WND DMG     2 E HENDERSON           35.44N 88.61W
06/08/2015                   CHESTER            TN   TRAINED SPOTTER

            SHINGLES OFF ROOF.

0418 PM     TSTM WND DMG     JACKSON                 35.63N 88.83W
06/08/2015                   MADISON            TN   TRAINED SPOTTER

            SEVERAL TREES DOWN AND POWER LINES DOWN AROUND JACKSON.

0418 PM     FLASH FLOOD      JACKSON                 35.63N 88.83W
06/08/2015                   MADISON            TN   TRAINED SPOTTER

            WATER 6 INCHES DEEP REPORTED ON STREETS NEAR JACKSON
            GENERAL HOSPITAL.

0420 PM     TSTM WND DMG     JACKSON                 35.63N 88.83W
06/08/2015                   MADISON            TN   PUBLIC

            SEVERAL LARGE TREES...TREE LIMBS...AND POWER LINES DOWN
            ACROSS MADISON COUNTY TENNESSEE.

&&

MRM
Special weather statement, Jun 8, 8:41 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
841 PM CDT MON JUN 8 2015

TNZ088-089-090230-
SHELBY TN-FAYETTE TN-
841 PM CDT MON JUN 8 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 930 PM CDT FOR...

SOUTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...

AT 841 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR LAKELAND...OR NEAR
BARTLETT...MOVING SOUTHEAST AT 35 MPH.

PEOPLE IN SOUTHEASTERN SHELBY AND SOUTHWESTERN FAYETTE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3507 8993 3525 8990 3520 8931 3501 8936
TIME...MOT...LOC 0141Z 327DEG 29KT 3521 8977
Local storm report, Jun 8, 8:45 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
845 PM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     ARLINGTON               35.28N 89.66W
06/08/2015                   SHELBY             TN   PUBLIC

            DRAIN GUTTER RIPPED OFF OF HOME IN ARLINGTON.

&&

JLH
Special weather statement, Jun 8, 9:08 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
908 PM CDT MON JUN 8 2015

MSZ002>005-009-TNZ088>091-090315-
BENTON MS-TIPPAH MS-MARSHALL MS-ALCORN MS-PRENTISS MS-HARDEMAN TN-
MCNAIRY TN-SHELBY TN-FAYETTE TN-
908 PM CDT MON JUN 8 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 1015 PM CDT FOR...

NORTHERN BENTON COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHERN TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
WESTERN ALCORN COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHWESTERN PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
EASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...

AT 908 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 9 MILES EAST OF
LAGRANGE...OR 12 MILES SOUTH OF BOLIVAR...MOVING SOUTHEAST AT 20 MPH.

PEOPLE IN NORTHERN BENTON...NORTHERN TIPPAH...NORTHERN MARSHALL...
WESTERN ALCORN...NORTHWESTERN PRENTISS...SOUTHERN HARDEMAN...
SOUTHWESTERN MCNAIRY...EASTERN SHELBY AND SOUTHERN FAYETTE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3475 8861 3488 8964 3514 8964 3509 8861
TIME...MOT...LOC 0208Z 295DEG 19KT 3509 8906
Special weather statement, Jun 8, 9:35 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
935 PM CDT MON JUN 8 2015

ARZ036-MSZ001-002-TNZ088-090330-
CRITTENDEN AR-MARSHALL MS-DE SOTO MS-SHELBY TN-
935 PM CDT MON JUN 8 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 1030 PM CDT FOR...

EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHEASTERN DE SOTO COUNTY IN NORTHEASTERN MISSISSIPPI...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...

AT 935 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER MIDTOWN MEMPHIS...
OR 9 MILES WEST OF GERMANTOWN...MOVING SOUTHEAST AT 35 MPH.

PEOPLE IN EAST CENTRAL CRITTENDEN...NORTHWESTERN MARSHALL...
NORTHEASTERN DE SOTO AND SHELBY COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3503 9022 3504 9019 3508 9019 3513 9015
      3512 9009 3514 9006 3517 9011 3519 9012
      3521 9009 3521 9007 3524 9008 3523 8964
      3500 8964 3499 8963 3489 8964 3499 9025
TIME...MOT...LOC 0235Z 293DEG 32KT 3511 8995

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 9:08 PM CDTSpecial Weather StatementMEGBenton67 min
Jun 8, 9:38 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Prentiss, Tippah52 min
Jun 8, 10:04 PM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall41 min
Jun 8, 10:15 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Prentiss, Tippah, Union45 min
Jun 8, 10:40 PM CDTSevere Thunderstorm WarningMEGLee, Pontotoc, Tippah, Union50 min
Jun 8, 10:41 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall49 min
Jun 8, 10:55 PM CDTSevere Thunderstorm WarningMEGBenton, Tippah50 min
Jun 8, 11:30 PM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Lee, Marshall, Pontotoc, Prentiss and 2 more60 min
Jun 8, 11:45 PM CDTFlash Flood WarningMEGLafayette, Marshall, Union2 hr
Jun 9, 12:29 AM CDTFlash Flood WarningMEGBenton, Tippah91 min
Jun 9, 1:16 AM CDTSevere Thunderstorm WarningMEGLafayette, Panola, Yalobusha26 min
Jun 9, 1:50 AM CDTFlash Flood WarningMEGCoahoma3 hr

Nearby

Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.